Alert archive / Kentucky / Flash Flood Warnings in 2018

Flash Flood Warning 19, NWS Jackson, KY

June 26, 20189 counties in Kentucky

NWS Jackson, KY issued this flash flood warning at Jun 26, 2018, 2:30 PM EDT for 9 counties in Kentucky. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 2:30 PM EDT (18:30 UTC)
Expired
Jun 26, 2018, 6:30 PM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Clay County, KY, Jackson County, KY, Knox County, KY, Laurel County, KY, McCreary County, KY, Pulaski County, KY, Rockcastle County, KY, Wayne County, KY, Whitley County, KY

The radar

The Jackson,KY radar (KJKL), 112 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:25 PM EDTFLASH FLOOD1 Wsw Clover Bottom, KYFLOWING WATER A FOOT OR MORE IN DEPTH OVER CAVE SPRINGS ROAD. ALSO FLOWING WATER OVER KY 421.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2005 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2005 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

954 
WGUS53 KJKL 261830
FFWJKL
KYC051-109-121-125-147-199-203-231-235-262230-
/O.NEW.KJKL.FF.W.0019.180626T1830Z-180626T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
230 PM EDT TUE JUN 26 2018

The National Weather Service in JACKSON KY has issued a

* Flash Flood Warning for...
  Northern Wayne County in south central Kentucky...
  Laurel County in south central Kentucky...
  Northwestern Knox County in southeastern Kentucky...
  Pulaski County in south central Kentucky...
  Western Jackson County in southeastern Kentucky...
  Northeastern McCreary County in south central Kentucky...
  Rockcastle County in south central Kentucky...
  Northwestern Whitley County in south central Kentucky...
  West central Clay County in southeastern Kentucky...

* Until 630 PM EDT.

* At 227 PM EDT, Doppler radar indicated thunderstorms producing 
  very heavy rainfall moving in across the warned area. Many 
  locations are already saturated from previous heavy rainfall. 1 to 
  2 inches of rainfall are expected across the warned area between 
  2:30 and 4 pm. Excessive runoff will cause flash flooding of small 
  creeks and streams, roads, and roadside culverts. 

* Some locations that will experience flooding include...
  Somerset, London, Monticello, Mount Vernon, McKee, Boone, Science
  Hill, Burnside, Cains Store, Donaro, Bummer and Fariston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3683 8506 3696 8494 3695 8490 3700 8484
      3705 8491 3713 8488 3736 8456 3733 8451
      3748 8444 3747 8438 3754 8435 3751 8426
      3756 8415 3744 8396 3721 8395 3705 8385
      3686 8397 3684 8405

$$

GEOGERIAN
1 follow-up statement
878 
WGUS73 KJKL 262021
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
421 PM EDT TUE JUN 26 2018

KYC051-109-121-125-147-199-203-231-235-262230-
/O.CON.KJKL.FF.W.0019.000000T0000Z-180626T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne KY-Laurel KY-Knox KY-Pulaski KY-Jackson KY-McCreary KY-
Rockcastle KY-Whitley KY-Clay KY-
421 PM EDT TUE JUN 26 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHERN WAYNE...LAUREL...NORTHWESTERN KNOX...PULASKI...WESTERN
JACKSON...NORTHEASTERN MCCREARY...ROCKCASTLE...NORTHWESTERN WHITLEY
AND WEST CENTRAL CLAY COUNTIES...

At 419 PM EDT, Doppler radar indicated moderate to heavy rainfall 
still occurring across the warned area. Some locations have seen 
between 1 and 2 inches of rainfall since 3 pm. Excessive runoff will 
continue to cause flash flooding of small streams and creeks, roads, 
and roadside culverts, especially in low lying and poor 
drainage areas. 

Some locations that will experience flooding 
include... Somerset, London, Monticello, Mount Vernon, McKee, Boone, 
Science Hill, Burnside, Cains Store, Donaro, Bummer and Fariston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3683 8506 3696 8494 3695 8490 3700 8484
      3705 8491 3713 8488 3736 8456 3733 8451
      3748 8444 3747 8438 3754 8435 3751 8426
      3756 8415 3744 8396 3721 8395 3705 8385
      3686 8397 3684 8405

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 1:24 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 26, 1:24 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
124 PM EDT Tue Jun 26 2018

.UPDATE...
Issued at 1220 PM EDT TUE JUN 26 2018

Just issued a forecast update to remove outdated wording from the
zone forecast text product, to update precipitation chances based
on the evolution of ongoing shower and storms activity, and to
adjust hourly forecast grids using the latest surface
observations. Still expecting a breif lull in the activity early
this afternoon, before things ramp back up again late this
afternoon, as a line of strong to potentially severe thunderstorms
moves across central and eastern Kentucky. The hazardous weather
outlook was updated to remove mention of hail and any outdated
wording. The main threats with any storms this afternoon and
evening will be damaging wind gusts and locally heavy rainfall and
flooding.

UPDATE Issued at 754 AM EDT TUE JUN 26 2018

Showers and storms taking off from the Bluegrass through Lake
Cumberland regions, with more sporadic development farther east
into portions of southeast Kentucky. Expect this round to continue
moving east this morning, prior to an additional round of stronger
storms this afternoon. This latter round will increase the threat
for flash flooding, particularly south of Mountain Parkway.

&&

.SHORT TERM...(Today through Wednesday)
Issued at 457 AM EDT TUE JUN 26 2018

Isolated showers have fired across portions of southeast Kentucky
early this morning, with additional development across portions of
western to central Kentucky. Low stratus and fog have also been
prominent in spots through the night, especially in areas that
received bonafide rainfall Monday and that were able to clear out
for a period through the night. Should see this lift with
visibilities improving this morning where showers move overhead
and provide for some mixing.

Numerous showers and thunderstorms will again develop after
sunrise through this afternoon as an upper low moving from the
Corn Belt into the western Great Lakes breaks down weak shortwave
ridging spanning portions of the eastern Ohio Valley into the
Appalachians. Given ample enough instability can build with peak
heating this afternoon, deep layer shear increasing to roughly 30
knots later this afternoon may be enough to generate a few
organized updrafts capable of strong to severe downburst winds and
small hail. In addition, precipitable water values surging to
1.75"+ south of a frontal boundary lifting through the Ohio
Valley, will promote the threat for heavy rainfall and flash
flooding. Given widespread rainfall amounts of 1-3" yesterday,
primarily south of Mountain Parkway, have opted to hoist a Flash
Flood Watch from late this morning through this evening. A lull in
the precipitation should materialize this evening, thus negating
further extension of the watch through the night at this time.

Continued height falls tonight coupled with precipitable water
values further increasing to ~ 2 inches will promote a chance of
storms later tonight into Wednesday morning. A window may open
Wednesday afternoon for scattered severe storms to develop
underneath the core of the upper trough. The degree of diabatic
heating and steepening low level lapse rates will be dependent on
how much clearing can occur. Mid level lapse rates will be fairly
stout with cooler mid level temperatures in place, while deep
layer shear increases to 30-40 knots as the right entrance region
of an upper jet swings across the lower Ohio Valley. Will
therefore have to monitor the threat for damaging wind gusts and
even some marginally severe hail. Storm motions should be swift
enough given increasing wind fields, such that flooding should be
more localized as opposed to widespread.

.LONG TERM...(Wednesday night through Monday)
Issued at 457 AM EDT TUE JUN 26 2018

Showers and storms will be winding down Wednesday night and early
Thursday as low pressure slides across the eastern Great Lakes
downstream of an upper high pressure system building north out of
the southern Plains. Temperatures will begin a true summertime
warming trend for the end of the week, reaching the low-mid 90s
Friday underneath the core of the high. Similar readings will be
in store through the weekend as dewpoints in the upper 60s to
lower 70s lead to heat indices reaching and exceeding 100 degrees.

Will have to monitor a mesoscale convective complex rounding the
northern periphery of the upper high Thursday night into Friday,
but this feature currently looks to remain west of the Lake
Cumberland region. Shower/storm chances may begin to impact
portions of southeast Kentucky Saturday afternoon as the high
gradually meanders east, allowing return flow to set up. Better
chances will ensue later in the weekend into next week as a
northern stream trough attempts to break down ridging across the
eastern United States.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
ISSUED AT 124 PM EDT TUE JUN 26 2018

A challenging aviation forecast across the area for today and
tonight. Scattered to numerous showers and thunderstorms will move
across the area through the end of the TAF period. The most active
periods will be this afternoon through early this evening and
again from early Wednesday morning through Wednesday afternoon.
MVFR to IFR conditions will be possible with any thunderstorms,
due to locally heavy rainfall. Damaging wind gusts will be
possible with the stronger storms this afternoon and evening, and
again on Wednesday. The activity should taper off overnight, with
scattered showers and isolated storms expected.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM EDT this evening for KYZ058-059-
068-069-079-080-083>088-108>118-120.

&&

UPDATE...AR
AVIATION...AR
Hazardous weather outlook, Jun 26, 12:16 PM EDT, 2 hours 14 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson KY
1216 PM EDT Tue Jun 26 2018

KYZ044-050>052-060-104-106-107-119-271100-
Fleming-Montgomery-Bath-Rowan-Menifee-Elliott-Morgan-Johnson-
Martin-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Frenchburg, Sandy Hook,
West Liberty, Paintsville, and Inez
1216 PM EDT Tue Jun 26 2018

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This afternoon and Tonight.

Scattered to numerous thunderstorms are expected this afternoon.
A few of these may be capable of producing wind gusts of 50 to 60
mph and locally heavy rainfall.

Additional thunderstorms will be possible this evening through
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible Wednesday through early Thursday
afternoon.

Thunderstorms during the day on Wednesday could produce locally
excessive rainfall, damaging wind gusts, and large hail.

Some locales may experience heat indices in excess of 100 degrees
Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report instances of wind damage and
flash flooding today.

KYZ058-059-068-069-079-080-083>088-108>118-120-271100-
Estill-Powell-Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-
Whitley-Knox-Bell-Harlan-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Pike-
Including the cities of Irvine, Ravenna, Clay City, Stanton,
Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset,
London, Monticello, Stearns, Whitley City, Corbin, Williamsburg,
Barbourville, Middlesboro, Pineville, Cumberland, Harlan,
Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville,
Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester,
Hyden, Jenkins, Whitesburg, Coal Run, Elkhorn City, Pikeville,
and South Williamson
1216 PM EDT Tue Jun 26 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This afternoon and Tonight.

Numerous thunderstorms are expected this afternoon. Heavy
rainfall and instances of flash flooding will be the greatest
threat from these, especially in areas that received heavy
rainfall Monday. Additionally, a few of these storms may be
capable of producing wind gusts of 50 to 60 mph.

Additional thunderstorms will be possible this evening through
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible Wednesday through early Thursday
afternoon.

Thunderstorms during the day on Wednesday could produce excessive
rainfall, damaging wind gusts, and large hail.

Some locales may experience heat indices in excess of 100 degrees
Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report instances of wind damage and
flash flooding today.

GUSEMAN/AR

In the hours before

Local storm report, Jun 26, 12:47 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1247 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FLOOD            3 SE HAZARD             37.23N 83.16W
06/26/2018                   PERRY              KY   BROADCAST MEDIA

            THREE LANES OF HIGHWAY 15 NEAR GLOMAR BRIDGE CLOSED DUE
            TO WATER ISSUES.

&&

TBREWER
Local storm report, Jun 26, 12:48 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1248 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     FLOOD            HINDMAN                 37.33N 82.98W
06/26/2018                   KNOTT              KY   BROADCAST MEDIA

            HIGHWAY 80 FLOODED AS YOU HEAD INTO HINDMAN.

&&

TBREWER
Special weather statement, Jun 26, 12:49 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1249 PM EDT TUE JUN 26 2018

KYZ079-261715-
Pulaski-
1249 PM EDT TUE JUN 26 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PULASKI COUNTY...

At 1248 PM EDT, a strong thunderstorm was located over Science Hill,
or 8 miles north of Somerset, moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Somerset, Science Hill, Bobtown, Bandy, Woodstock, Shopville, Bloss,
Dabney, Valley Oak, Willailla, Bent, Hogue, Pulaski and Eubank.

LAT...LON 3730 8463 3732 8448 3716 8429 3713 8430
      3712 8428 3709 8474 3722 8475
TIME...MOT...LOC 1648Z 265DEG 22KT 3720 8461

KAS
Special weather statement, Jun 26, 1:20 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service JACKSON KY
120 PM EDT TUE JUN 26 2018

KYZ050-058-059-261745-
Montgomery-Estill-Powell-
120 PM EDT TUE JUN 26 2018

...A STRONG THUNDERSTORM WILL AFFECT POWELL...SOUTHEASTERN MONTGOMERY
AND NORTHERN ESTILL COUNTIES...

At 119 PM EDT, a strong thunderstorm was located near Palmer, or 12
miles west of Stanton, moving east at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Stanton, Jeffersonville, Clay City, Pilot, Levee, Kimbrell, Bean,
Waltersville, Wiseman Crossing Station, Virden, Vaughns Mill,
Hardwick, Rosslyn, Knowlton, Rogers Chapel, Westbend, Powell Valley,
Harris Ferry, Spout Springs and Cottage Furnace.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3774 8376 3775 8409 3777 8409 3778 8411
      3781 8408 3782 8410 3780 8412 3781 8412
      3784 8408 3782 8407 3785 8406 3784 8400
      3787 8403 3787 8402 3792 8399 3793 8397
      3797 8399 3799 8381
TIME...MOT...LOC 1719Z 272DEG 28KT 3786 8409

KAS
Local storm report, Jun 26, 1:32 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
132 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FLOOD            1 S WENDOVER            37.11N 83.36W
06/26/2018                   LESLIE             KY   BROADCAST MEDIA

            WATER OVER LOW LYING ROAD IN CAMP CREEK COMMUNITY.

&&

TBREWER
Local storm report, Jun 26, 2:03 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
203 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     FLASH FLOOD      COXTON                  36.86N 83.27W
06/26/2018                   HARLAN             KY   BROADCAST MEDIA

            FLOWING WATER OVER ROADWAY.

&&

TBREWER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:21 AM EDTFlash Flood WatchJKLBell, Breathitt, Clay, Estill, Floyd, Harlan and 18 more17 hr
Jun 26, 8:21 AM EDTAreal Flood AdvisoryJKLBath, Menifee, Montgomery114 min
Jun 26, 8:24 AM EDTAreal Flood AdvisoryJKLPulaski, Rockcastle2 hr
Jun 26, 8:52 AM EDTAreal Flood AdvisoryJKLBreathitt, Lee, Powell, Wolfe113 min
Jun 26, 9:06 AM EDTFlash Flood WarningJKLRockcastle3 hr
Jun 26, 10:10 AM EDTSpecial Weather StatementJKLPerry35 min
Jun 26, 10:30 AM EDTAreal Flood AdvisoryJKLPulaski, Rockcastle2 hr
Jun 26, 10:31 AM EDTSpecial Weather StatementJKLLetcher44 min
Jun 26, 10:39 AM EDTSevere Thunderstorm WarningJKLHarlan, Knott, Letcher, Perry36 min
Jun 26, 10:46 AM EDTAreal Flood AdvisoryJKLBreathitt, Lee, Powell, Wolfe119 min
Jun 26, 10:57 AM EDTAreal Flood AdvisoryJKLHarlan, Knott, Leslie, Letcher, Perry2 hr
Jun 26, 11:53 AM EDTFlash Flood WarningJKLHarlan, Leslie, Letcher, Perry3 hr
Jun 26, 12:42 PM EDTFlash Flood WarningJKLHarlan3 hr
Jun 26, 12:49 PM EDTSpecial Weather StatementJKLPulaski26 min
Jun 26, 1:02 PM EDTFlash Flood WarningJKLBath, Montgomery4 hr
Jun 26, 1:07 PM EDTAreal Flood AdvisoryJKLHarlan, Knott, Leslie, Letcher, Perry5 hr
Jun 26, 1:11 PM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle49 min
Jun 26, 1:18 PM EDTAreal Flood AdvisoryJKLLaurel, Pulaski, Rockcastle3 hr
Jun 26, 1:20 PM EDTSpecial Weather StatementJKLPowell25 min
Jun 26, 1:46 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel44 min
Jun 26, 2:31 PM EDTSpecial Weather StatementJKLKnox29 min
Jun 26, 2:47 PM EDTSevere Thunderstorm WarningJKLKnox, Whitley28 min
Jun 26, 3:07 PM EDTFlash Flood WarningJKLBell, Clay, Harlan, Knox, Leslie, Whitley4 hr
Jun 26, 3:13 PM EDTSevere Thunderstorm WarningJKLBell, Knox, Whitley33 min
Jun 26, 3:16 PM EDTSevere Thunderstorm WarningJKLMcCreary, Wayne31 min
Jun 26, 3:25 PM EDTAreal Flood AdvisoryJKLBell, Harlan, McCreary, Wayne, Whitley2 hr
Jun 26, 3:42 PM EDTSpecial Weather StatementJKLEstill33 min
Jun 26, 4:01 PM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Estill, Jackson, Lee, Leslie and 4 more119 min
Jun 26, 4:07 PM EDTSpecial Weather StatementJKLBreathitt, Lee, Wolfe38 min
Jun 26, 6:08 PM EDTAreal Flood AdvisoryJKLJackson52 min
Jun 26, 6:33 PM EDTAreal Flood AdvisoryJKLJackson, Rockcastle117 min
Jun 26, 6:57 PM EDTAreal Flood WarningJKLBell, Clay, Harlan, Knox, Leslie, Whitley3 hr

Nearby

Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.